Convex Covers of Symmetric Games
John M. Rulnick and
Additional contact information
John M. Rulnick: Department of Electrical and Computer Engineering, Worcester Polytechnic Institute, Worcester, MA 01609, USA
International Journal of Game Theory, 1998, vol. 26, issue 4, 561-577
We consider a multi-player, cooperative, transferable-utility, symmetric game (N, ) and associated convex covers, i.e., convex games (N, ~) such that ~ \geq . A convex cover is efficient iff ~(∅) = (∅) and ~(N) = (N); and minimal iff there is no convex cover ~ \neq ~ such that ~ \leq ~. Efficient and minimal convex covers are closely related to the core of (N, ); in fact, extreme points of the core are shown to correspond to efficient convex covers which are minimal and extreme. A necessary and sufficient condition is provided for minimality, and another for extremity. Construction of convex covers and a form of decomposition are treated in detail, and some useful properties are identified which may be recognized in terms of visibility of points on a graph of (N, ) and other elementary concepts.
References: Add references at CitEc
Citations: Track citations by RSS feed
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:26:y:1998:i:4:p:561-577
Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2
Access Statistics for this article
International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel
More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla ().